# SDR REXA201000132

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15228
- Aircraft time: 3,712 hours, 2,715 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR DISAGREE MASTER WARNING MESSAGE AFTER TAKEOFF.  FOUND PX 22 OUT OF LIMITS; RE-RIGGED PX 22 IAW 32-61-05 SEE AML 342483 DISC NR 2 FOR OPS CHECK.
